Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 541862, 9 pages
http://dx.doi.org/10.1155/2014/541862
Research Article

Existence of Tripled Fixed Points for a Class of Condensing Operators in Banach Spaces

1Department of Mathematical Engineering, Faculty of Chemistry-Metallurgical, Yildiz Technical University, 34210 Istanbul, Turkey
2Department of Mathematics, Faculty of Science and Letters, Yildiz Technical University, 34210 Istanbul, Turkey

Received 28 May 2014; Accepted 23 June 2014; Published 14 September 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Vatan Karakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some results concerning the existence of tripled fixed points for a class of condensing operators in Banach spaces. Further, as an application, we study the existence of solutions for a general system of nonlinear integral equations.